For a while i have had itchiness on my right labia majora. I looked at it the other day and the skin seems to have darkened in the itchy region and thickened as well. when I itch it--it sometimes flakes. i was wondering if it is vulvar eczema. i also have eczema on my hands. if it is what exactly do i do to treat it--if it isnt what do you think it is> thanks
It IS possible to have vulvar eczema, and we usually use topical steroid creams for that condition. However, any lesion like the one you are describing should be biopsied first. One thing that can look and feel (itchy) like you mention, is vulvar intraepithelial neoplasia (VIN) which is precancerous and should be removed. I suggest an appointment with your gynecologist for a biopsy, and then he/she can prescribe the appropriate steroid cream if it is eczema. Or take the lesion off entirely if that is appropriate, too.
Reading the answer given, Could VIN affect the whole vulva area??, not just a small part.
I agree that you should have a biopsy done to be sure that you treat the right condition. A biopsy is easy done, i have just had one taken, and awaiting results. I hope you can get treatment quickly and be free from itching soon.
It could be eczema, psoriasais, dermatitis. I am no doc, but the symptoms sound similar to mine, and that is what i have been told may be causing it. But again, having a biopsy taken is the only sure way of knowing what is happening down there.
Best of luck, keep in touch.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.